MAUDE Adverse Event Report: ARKRAY FACTORY, INC. GLUCOCARD VITAL BLOOD GLUCOSE TEST SYSTEM

ARKRAY FACTORY, INC. GLUCOCARD VITAL BLOOD GLUCOSE TEST SYSTEM
Model Number 761100
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history records were reviewed and no anomalies were detected. arkray was unable to contact the customer to gather more information or request the return of subject meter.Actual product was not returned for testing and lot number is not known so retention samples could not be tested. if either strips or meter is returned, arkray will evaluate the product and file a follow-up report.
 
Event or Problem Description
Arkray usa, inc.Received the following complaint information via us mail.In approximately the (b)(6) of 2016, mr.(b)(6) obtained a new glycometer, glucocard vital serial number (b)(4).Customer claims that on or about the first week of (b)(6) 2017, the glycometer began giving inaccurate readings to mr.(b)(6).Customer also claims that on or about (b)(6) 2017, as a result of improper administration of glucose, the mr.(b)(6) became ill and was hospitalized at (b)(6) hospital in (b)(6).There he claims that he suffered a number of adverse symptoms and began to develop hallucinations.Mr.(b)(6) claims that he suffered these symptoms because he administered improper doses of insulin because of the failure of the glycometer manufactured by arkray usa, inc.To properly monitor his blood sugar levels as the glycometer was designed to do.We are unable to gather more information regarding this complaint because we do not have the customer's contact information.

Brand Name
GLUCOCARD VITAL BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
ARKRAY FACTORY, INC.
1480 koji konan-cho
koka shiga, 520-3306,
JA 
MDR Report Key8363145
Report Number1832816-2019-00004
Device Sequence Number11261316
Product Code NBW
UDI-Device Identifier00015482760014
UDI-Public(01)00015482760014
Combination Product (Y/N)N
PMA/510(K) Number
K091102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number761100
Device Catalogue Number761100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;